MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562673
Medical Device Problem Codes Entrapment of Device (1212); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a150208 captures the reportable event of loop entanglement within the patient's tissue.Imdrf device code a050702 captures the reportable event of loop cutting issue.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation medium oval flexible snare was used during a colonoscopy procedure performed on (b)(6) 2023.During the procedure, three different physicians from three separate procedures were attempting to remove a large polyp with a snare, but encountered difficulties.The snare became stuck while trying to cut through the polyp, making it impossible to cauterize it.Despite their efforts, they were unable to remove the snare and had to resort to cutting off the plastic sheath using pliers and then utilized a 15mm captivator ii snare to remove the remaining parts of the polyp in small pieces, dislodging the original snare.This occurred with two separate batches of the same snare.The procedure was completed with a captivator ii snare.There were no patient complications reported as a result of this event.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17599603
Report Number3005099803-2023-04179
Device Sequence Number7420470
Product Code FDI
UDI-Device Identifier08714729501664
UDI-Public08714729501664
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2024
Device Model NumberM00562673
Device Catalogue Number6267-40
Device Lot Number0027857096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2023
Initial Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown